I’ve been taking fin since August. Lately I’ve been noticing that I’ve been experiencing memory loss… Like if a prof tells the class something important, I might not recall what it was if I don’t take any notes. I also feel as if words come slower to me. I’ll lose my train of thought so easily!
I could just be crazy. Or I could be sleep deprived. Stressed. Idk. I’m in grad school and I read a lot…like I’m able to complete my assignments well, but I feel like I just lose my train of thought sometimes and words come slowly sometimes. Also I’ll forget certain things that people say.
Maybe I’m crazy! This could just be normal…like people don’t always retain everything they hear, and sometimes people don’t think clearly for whatever reason.
Brain fox is a rare but significant complication of finasteride. You described it perfectly. You should speak with your doctor to find out if you should stay on the drug